# SDR UIEA2021042200976

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brake
- Part number: 32830863
- Part serial: GRTC74991
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG. OUTBD T/R ELECTRICAL MECHANICAL BRAKE DOES NOT STAY IN THE UNLOCK POSITION( REMOVED AND REPLACED 3 1  ENG. OUTBD THRUST REV ELECTRO MECHANICAL BRAKE IAW AMM 78-34-07.  PENDING OPS CHK . ACCOMPLISHED ELECTRO MECH. BRAKE CHECK PER MM 78-30-00-505-00 )
